# SDR 95ZZZX5111

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6338F
- Make and model: Cessna 172
- Aircraft serial: 17273195
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Condition: Leaking
- Location: Nr 1 Pushrod
- Part time: 521 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON 100-HOUR ENGINE INSPECTION, NR 1 CYLINDER WAS FOUND TO HAVE A LEAKING PUSHROD GASKET.  UPON REMOVING ROCKER COVER TO REPLACE PUSHROD GASKET, THE SHROUD TUBE SPRING WAS FOUND BROKEN.  UPON RESEARCH, FOUND THIS ENGINE WAS NOT EFFECTED BY LYCOMING SB 519, DUE TO ENGINE OVERHAUL DATE.
